# SDR IPXA2022071984337

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 28,952 hours, 19,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** SDR FILED OPEN**FO EVAS STOWAGE BOS NOT SECURED TO STRUCTURED. DEFERRED PER MEL 25-60-1 DMP CW PALCARD INSTALLED
